Almost periodic functions on groupoids

  • Farid Behrouzi

    Institute for Research in Fundamental Sciences (IPM), Tehran, Iran


In this paper we generalize the notion of almost periodic functions on groups to the corresponding notion for groupoids. We prove a number of theorems about almost periodic functions in this general setting. We show that the set of almost periodic functions on a groupoid is a C*-subalgebra of . We investigate some topological properties of the maximal ideal space of and we obtain a continuous partial operation on . Also, we study almost periodic functions on groupoids defined by an equivalence relation on a set and obtain a compactification of

Cite this article

Farid Behrouzi, Almost periodic functions on groupoids. Rend. Sem. Mat. Univ. Padova 132 (2014), pp. 45–59

DOI 10.4171/RSMUP/132-4